| Model Number |
CF-EZ1500DL |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported no light, no image and error communicated code e227 during inspection for use involving an olympus colonovideoscope.There were no reports of patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer is not confirmed.The cause was not determined.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.